# SDR DALA2023071205655

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 83,120 hours, 31,722 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 3R DOOR ARM LEVER JAMMED. CORRECTIVE ACTION: CLEANED GIRT BAR AT DOOR 3R PERFORMED OPS CHECK OF 3R DOOR.OPS CK OK PER B757 52-11. (4972042)
